An approach to neutrosophic subgroup and its fundamental properties


ÇETKİN V. , AYGÜN H.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.29, no.5, pp.1941-1947, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 5
  • Publication Date: 2015
  • Doi Number: 10.3233/ifs-151672
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.1941-1947

Abstract

In this paper, we examine the group structure of single valued neutrosophic sets. We introduce an approach to neutrosophic subgroup and establish some of its basic properties and characterizations. Then we give the homomorphic image and preimage of a neutrosophic (normal) subgroup.